# SDR SWAA2024042567181

- Difficulty date: March 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727c-767 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW STA 727C TO STA 767 AT LEVEL STR 25R WL 153.5 AFT CARGO COMPARTMENT 2024-211690<[01] TOOL USED ON STEP 3: ULTRASONIC EQUIPMENT PN: 45MG; SN: 130066401; DUE DATE: 05 OCT 24;[02] REPLACED SUPPORT ZEE LOCATED BTW STA 727+4 TO STA 767 AT LEVEL STR 25R WL153.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 146A7500 SH85 REV. A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED STEP 2 COMPLETED
